skip to main content
previous page 1 2 Resultados 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
21
Material Type:
Artigo
Adicionar ao Meu Espaço

A note on the large-time development of the solution to an initial-value problem for a variable coefficient Korteweg-de Vries equation

Leach, J. A

IMA Journal of Applied Mathematics, 2017, Vol. 82(4), pp.717-725 [Periódico revisado por pares]

Texto completo disponível

22
Material Type:
Artigo
Adicionar ao Meu Espaço

Asymptotic stability of a nonlinear Korteweg–de Vries equation with critical lengths

Chu, Jixun ; Coron, Jean-Michel ; Shang, Peipei

Journal of Differential Equations, 15 October 2015, Vol.259(8), pp.4045-4085 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
23
Material Type:
Artigo
Adicionar ao Meu Espaço

Renormalization in the cauchy problem for the Korteweg-de Vries equation

Zakharov, S.

Theoretical and Mathematical Physics, 2013, Vol.175(2), pp.592-595 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
24
Material Type:
Artigo
Adicionar ao Meu Espaço

Local rapid stabilization for a Korteweg–de Vries equation with a Neumann boundary control on the right

Coron, Jean-Michel ; Lü, Qi

Journal de mathématiques pures et appliquées, December 2014, Vol.102(6), pp.1080-1120 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
25
Material Type:
Artigo
Adicionar ao Meu Espaço

Generalized solitary waves in nonintegrable KdV equations

Zenonas Navickas ; Minvydas Ragulskis ; Romas Marcinkevicius ; Tadas Telksnys

Journal of Vibroengineering, 01 March 2016, Vol.18(2), pp.1270-1279 [Periódico revisado por pares]

Texto completo disponível

26
Material Type:
Artigo
Adicionar ao Meu Espaço

The large-time development of the solution to an initial-value problem for the generalized Korteweg–de Vries equation

Leach, J.A

Applied Mathematics Letters, 2011, Vol.24(2), pp.214-218 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
27
Material Type:
Artigo
Adicionar ao Meu Espaço

Exponential Stability for the Generalized Korteweg-de Vries Equation in a Finite Interval with Weak Damping

Chen, Mo

Indian Journal of Pure and Applied Mathematics, 2018, Vol.49(4), pp.717-727 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
28
Material Type:
Artigo
Adicionar ao Meu Espaço

Periodic and Almost Periodic Solutions for a Coupled System of Two Korteweg-de Vries Equations with Boundary Forces

Chen, Mo

Mediterranean Journal of Mathematics, 2018, Vol.15(3), pp.1-21 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
29
Material Type:
Artigo
Adicionar ao Meu Espaço

Null Controllability with Constraints on the State for the Korteweg-de Vries Equation

Chen, Mo

Acta Applicandae Mathematicae, 2016, Vol.146(1), pp.17-28 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
30
Material Type:
Artigo
Adicionar ao Meu Espaço

On optimal exponential decay properties of solutions to the Korteweg–de Vries Equation

Isaza, Pedro ; León, Carlos A

Journal of Differential Equations, 05 November 2017, Vol.263(9), pp.5189-5215 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
previous page 1 2 Resultados 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (885)
  2. Relatórios Técnicos  (23)
  3. Livros  (7)
  4. Anais de Congresso  (5)
  5. Recursos Textuais  (5)
  6. Dissertações  (3)
  7. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de1982  (20)
  2. 1982Até1992  (26)
  3. 1993Até2001  (111)
  4. 2002Até2011  (373)
  5. Após 2011  (393)
  6. Mais opções open sub menu

Idioma 

  1. Inglês  (925)
  2. Chinês  (4)
  3. Português  (2)
  4. Russo  (2)
  5. Francês  (2)
  6. Japonês  (2)
  7. Alemão  (1)
  8. Turco  (1)
  9. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Mamun, AA
  2. Mamun, A.A.
  3. Mamun, A. A.
  4. Mahmood, S
  5. Shukla, P. K.

Buscando em bases de dados remotas. Favor aguardar.